본문 바로가기
KERD
논문KCI 등재

Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Ethambutol and Rifampin

1

조회

0

다운로드

2

인용

0

참고문헌

키워드

주제분류내과학

초록

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a disorder which can be caused by treatment with a diverse collection of drugs, and it is characterized by fever, rash, lymphadenopathy, and internal organ involvement with eosinophilia. Although ethambutol and rifampin are popularly used to treat tuberculosis, there has been only one reported case of DRESS syndrome associated with ethambutol. DRESS syndrome associated with administration of rifampin have not been reported. In this report and discussion, we present the case of a patient suffering from DRESS syndrome induced by both ethambutol and rifampin.

Abstract

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a disorder which can be caused by treatment with a diverse collection of drugs, and it is characterized by fever, rash, lymphadenopathy, and internal organ involvement with eosinophilia. Although ethambutol and rifampin are popularly used to treat tuberculosis, there has been only one reported case of DRESS syndrome associated with ethambutol. DRESS syndrome associated with administration of rifampin have not been reported. In this report and discussion, we present the case of a patient suffering from DRESS syndrome induced by both ethambutol and rifampin.

참고문헌 (12)

  1. Takami A., "Pneumonitis and eosinophilia induced by ethambutol", J Allergy Clin Immunol, 100, pp.712~713 (1997)
  2. Joo Ho Lee, "Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Celecoxib and Anti-tuberculosis Drugs", Journal of Korean Medical Science, 23(3), pp.521~525 (2008), 대한의학회
  3. Pegram PS Jr., "Ethambutol-induced toxic epidermal necrolysis", Arch Intern Med, 141, pp.1677~1678 (1981)
  4. Surjapranata FJ., "A case of Stevens-Johnson's syndrome caused by ethambutol", Paediatr Indones, 19, pp.195~201 (1979)
  5. Ben m'rad M., "Drug-induced hypersensitivity syndrome : clinical and biologic disease patterns in 24 patients", Medicine(Baltimore), 88, pp.131~140 (2009)
  6. Chen YC., "Drug reaction with eosinophilia and systemic symptoms : a retrospective study of 60 cases", Arch Dermatol, 146, pp.1373~9 (2010)
  7. Bocquet H., "Drug-induced pseudolymphoma and drug hypersensitivity syndrome(Drug Rash with Eosinophilia and Systemic Symptoms : DRESS)", Semin Cutan Med Surg, 15, pp.250~257 (1996)
  8. Walsh SA., "Drug reaction with eosinophilia and systemic symptoms(DRESS) : a clinical update and review of current thinking", Clin Exp Dermatol, 36, pp.6~11 (2011)
  9. Tas S., "Management of drug rash with eosinophilia and systemic symptoms(DRESS syndrome) : an update", Dermatology, 206, pp.353~356 (2003)
  10. Wolf R., "Drug rash with eosinophilia and systemic symptoms vs toxic epidermal necrolysis : the dilemma of classification", Clin Dermatol, 23, pp.311~314 (2005)
  11. Descamps V., "Association of human herpesvirus 6 infection with drug reaction with eosinophilia and systemic symptoms", Arch Dermatol, 137, pp.301~304 (2001)
  12. Sullivan JR., "The drug hypersensitivity syndrome : what is the pathogenesis?", Arch Dermatol, 137, pp.357~364 (2001)

관련 논문AI추천

1차 및 2차 항결핵제에 의한 DRESS (drug reaction with eosinophilia and systemic symptom) 증후군 1예와 문헌고찰강동윤, 강성윤, 강혜련, 손경희, 이창훈, 장동연, 황영훈대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2017 · 제5권 제2호Drug Reaction with Eosinophilia and Systemic Symptom Syndrome Due to Everolimus: A Case ReportMehmet Erdem Çakmak대한피부과학회 · Annals of Dermatology2023 · 제35권 제1호Drug Reaction with Eosinophilia and Systemic Symptom Syndrome Induced by Lamotrigine노남경, 안규중, 윤혜정, 이양원, 최용범, 한송희, 허민석대한피부과학회 · Annals of Dermatology2017 · 제29권 제2호림프종으로 오인된 댑손에 의한 drug reaction with eosinophilia and systemic symptoms 증후군 1예강동욱, 권혁수, 김태범, 문희범, 박소영, 신보미, 신은혜, 양영주, 윤선영, 장일영, 조유숙, 조형진대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2013 · 제1권 제4호Drug Reaction with Eosinophilia and Systemic Symptoms Associated with Reactivation of Epstein-Barr Virus and/or Cytomegalovirus Leading to Hemophagocytic Syndrome in One of Two PatientsAiping Wang, Hui Qu, Jianhua Liang, Lingling Liu, Mingyue Wang, Ping Tu, Ruoyu Li, Xiaowen Wang대한피부과학회 · Annals of Dermatology2018 · 제30권 제1호항결핵제에 의한 호산구성다발근육염과 DRESS증후군박민수, 신규식대한신경과학회 · 대한신경과학회지2016 · 제34권 제2호

이 간행물의 다른 논문 (12건)